# SDR SWIA200616650

- Difficulty date: April 25, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 8,963 hours, 7,691 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5785
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 8,920 hours, 7,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT STATUS MSG DURING FLIGHT.  REPLACED THE LEFT INBOARD PCU FOR THE FLIGHT SPOILER PER MM 27-62-01.  OPERATIONAL CHECK GOOD.
